# SDR 2004UALA00333

- Difficulty date: April 8, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 39,038 hours, 27,423 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SILL BEAM UPPER STRAP FROM STA 807 TO 847 HAS CORROSION AROUND SCREW HOLES.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SILL BEAM AND STRAP.
